# SDR DALA2024010200067

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 70,722 hours, 22,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 UPON CLOSING R1 DOOR FOR DEPARTURE LATCHES WILL NOT CLOSE AND ARM COMPLETELY. CORRECTIVE ACTION: PERFORMED OPS CHECK OF 1R DOOR SLIDE PER B757 AMM 52-11. OPS CHECKS GOOD. REMOVED DEBRIS OK FOR SERVICE. (5485950)
